The Annals of Mathematical Statistics

On Bounds on the Central Moments of Even Order of a Sum of Independent Random Variables

Bengt Rosen

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 1074-1077.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696985

Digital Object Identifier
doi:10.1214/aoms/1177696985

Mathematical Reviews number (MathSciNet)
MR263134

Zentralblatt MATH identifier
0218.60022

JSTOR
links.jstor.org

Citation

Rosen, Bengt. On Bounds on the Central Moments of Even Order of a Sum of Independent Random Variables. Ann. Math. Statist. 41 (1970), no. 3, 1074--1077. doi:10.1214/aoms/1177696985. https://projecteuclid.org/euclid.aoms/1177696985


Export citation